# SDR FDKA2010061900152

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 13,142 hours, 13,003 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Electrical Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELECT EMERGENCY ABNORMAL IN FLT - RTF.  MX PERFORMED ELECTRICAL RESET AND RERACKED 1 AND 2 DAU, OPS GOOD.
